Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 97-102
http://dx.doi.org/10.1155/S0161171284000090

Reducing increasing monotonicity of kernels

Department of Mathematics, California State university, Los Angeles 90032, California, USA

Received 14 October 1982; Revised 13 May 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Integral equations with positive increasing kernels are transformed into ones with positive decreasing kernels, and using a similar technique, more positive increasing kernels are reduced to ones with less increasing monotonicity.